Not Menstruating Anymore When Using KB Injections 3 Months?
I am 3 months old, the first time I started menstruating, but after the next birth, my son is 20 months old and has not menstruated yet. Then what should I do so I can still menstruate, which family is good?
Thank you for the question.
One of the many side effects complained of by using 3-month injectable birth control is menstruation that is not smooth. Although it may seem worrisome, the fact that menstrual disorders are not always dangerous. Frequently, these side effects occur naturally because the content of synthetic hormones in KB makes the balance of reproductive hormones in the body disturbed. With regular injections coupled with the discipline of living a healthy lifestyle, i.e. regular exercise, adequate sleep, don't stress, eat lots of vegetables, eat fruits regularly, maintain ideal body weight, and don't take drugs or supplements randomly, these menstrual disorders often occur will improve by itself without the need for special handling.
In addition to the side effects of birth control, your menstruation that does not come can also occur due to the influence of the process of breastfeeding, obesity, stress, an unhealthy lifestyle, pregnancy, ovarian cysts, thyroid gland disorders, or also various other diseases.
If you are worried, you can check yourself directly to the doctor or obstetrician. Usually, with a physical examination, or accompanied by a urine test, blood test, also an ultrasound, your doctor can already distinguish whether your condition naturally occurs due to side effects of birth control, or is there other causes that require special treatment.
I hope this helps.